PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Egyptian fractions with restrictions

Volume 154 / 2012

Yong-Gao Chen, Christian Elsholtz, Li-Li Jiang Acta Arithmetica 154 (2012), 109-123 MSC: 11D68, 11D72. DOI: 10.4064/aa154-2-1

Authors

  • Yong-Gao ChenSchool of Mathematical Sciences
    and Institute of Mathematics
    Nanjing Normal University
    Nanjing 210046, P.R. China
    e-mail
  • Christian ElsholtzInstitut für Mathematik A
    Steyrergasse 30/II
    A-8010 Graz, Austria
    e-mail
  • Li-Li JiangSchool of Mathematical Sciences
    and Institute of Mathematics
    Nanjing Normal University
    Nanjing 210046, P.R. China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image